# SDR REXA2019062050943

- Difficulty date: June 5, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG BAY, DRAG ANGLE CRACKED.  REMOVE AND REPLACED DRAG ANGLE DUE TO CRACK.
